MathSciNet Relay Station
MathSciNet bibliographic data
MR2039225 (2004k:11086) 11G05 (11M41)
Akbary, Amir; David, Chantal; Juricevic, Robert Average distributions and products of special values of $L$-series. Acta Arith. 111 (2004), no. 3, 239–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement